# SDR SWAA2024052280471

- Difficulty date: April 29, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 33,608 hours, 16,091 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE AFT SERVICE DOOR; THE LINER IS DAMAGED AT THE LOWER END ON BOTH SIDES OF THE SLIDE COVER.<[01] 01 - REMOVED AND REPLACED PER [AMM 52-41-31-400-802-NG (GALLEY SERVICE DOOR LINING INSTALLATION - PERMANENT)];[02] VERIFIED C/A #1.
